# SDR UIEA200700481

- Difficulty date: November 30, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 106,028 hours, 24,092 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B023101
- Part serial: 624
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NR 7 HAS DELAMINATION.  DISBONDED UPPER AND LOWER SURFACE 35" BY 25".  REMOVED AND REPLACED THE NR 7 SPOILER IAW AMM 27-62-01 OPS CHECKED TRANS TO RUN UP AND LEAK CHECK SHEET 01-AA-74A ITEM NR 3.
